# SDR CALA2015111794812

- Difficulty date: November 9, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 56,138 hours, 22,700 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED UNDER FWD & AFT GIRT BAR FITTINGS.  R & R R2 DOOR SILL IAW SRM 51-42-11 PG 25 & 51-72-11 PG 1.
